Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quasi-translations and counterexamples to the Homogeneous Dependence Problem
HTML articles powered by AMS MathViewer

by Michiel de Bondt PDF
Proc. Amer. Math. Soc. 134 (2006), 2849-2856 Request permission

Abstract:

In this article, the author gives counterexamples to the Linear Dependence Problem for Homogeneous Nilpotent Jacobians for dimension 5 and up. This problem has been formulated as a conjecture/problem by several authors in connection to the Jacobian conjecture. In dimension 10 and up, cubic counterexamples are given. In the construction of these counterexamples, the author makes use of so-called quasi-translations, a special type of invertible polynomial maps. Quasi-translations can also be seen as a special type of locally nilpotent derivations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14R15, 14R20, 14R99
  • Retrieve articles in all journals with MSC (2000): 14R15, 14R20, 14R99
Additional Information
  • Michiel de Bondt
  • Affiliation: Department of Mathematics, Radboud University, Postbus 9010, 6500 GL Nijmegen, The Netherlands
  • Email: debondt@math.ru.nl
  • Received by editor(s): October 5, 2004
  • Received by editor(s) in revised form: April 27, 2005
  • Published electronically: May 2, 2006
  • Additional Notes: The author was supported by the Netherlands Organization of Scientific Research (NWO)
  • Communicated by: Bernd Ulrich
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2849-2856
  • MSC (2000): Primary 14R15, 14R20, 14R99
  • DOI: https://doi.org/10.1090/S0002-9939-06-08335-3
  • MathSciNet review: 2231607